MAUDE Adverse Event Report: CARESTREAM DENTAL LLC CS 3600 SINGLE USE NORMAL TIPS

CARESTREAM DENTAL LLC CS 3600 SINGLE USE NORMAL TIPS
Model Number CS 3600
Medical Device Problem Codes Material Separation (1562); Defective Component (2292)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
This is a corrected report.Original mdr number used cfn for carestream health.The original mdr number was: 131703-2021-00001.The corrected mdr number uses the correct fei for carestream dental llc: 3002522649-2021-00001.When using the cs 3600 accessory: cs 3600 single use normal tip, the mirror can be detached from the unit.When this event occurred, the mirror fell from the unit into the patient's mouth.The patient was able to remove the mirror and the patient did not sustain any injuries.The size of the mirror (22mmx13mmx1.5mm) makes it possible for the mirror to be swallowed or aspirated.If the mirror is swallowed or aspirated, surgical intervention would be required to remove the mirror.

Brand Name
CS 3600 SINGLE USE NORMAL TIPS
Common Device Name
CS 3600 SINGLE USE NORMAL TIPS
Manufacturer (Section D)
CARESTREAM DENTAL LLC
3625 cumberland boulevard
suite 700
atlanta GA 30339
MDR Report Key11648699
Report Number3002522649-2021-00001
Device Sequence Number3591773
Product Code NOF
UDI-Device Identifier60192156568748
UDI-Public60192156568748
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
NONE
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 3600
Device Catalogue Number5941216
Device Lot Number2020-06
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1